# SDR CA080611010

- Difficulty date: June 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,969 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Race
- Part number: LM299710
- Condition: Damaged
- Location: Nose Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INNER SEAL WAS NOTED TO BE PROTRUDING MORE THAN NORMAL. WHEEL ASSY WAS REMOVED AND THE INNER RACE WAS FOUND TO NOT BE SEATED ALL THE WAY. SERVICEABLE WHEEL ASSY WAS INSTALLED ON THE ACFT AND ACFT RETURNED TO SERVICE.
